Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Connes-Dixmier traces, singular symmetric functionals, and measurable elements in the sense of Connes
Author: Lord, S.
Sedaev, A.
Sukochev, F.
Citation: Mathematical Notes, 2004; 76(5-6):884-889
Publisher: Consultants Bureau
Issue Date: 2004
ISSN: 0001-4346
Statement of
S. Lord, A. A. Sedaev, and F. A. Sukochev
Description: The original publication can be found at
RMID: 0020076824
DOI: 10.1023/B:MATN.0000049689.71141.8b
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.